Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2005


Michel Crouzeix
Une famille d’inégalités pour les ensembles convexes du plan
Vol. 12 no. 2 (2005), p. 223-230 Détail
Guangfei Li; Yu Miao; Huiming Peng; Liming Wu
Poincaré and log-Sobolev inequality for stationary Gaussian processes and moving average processes
Vol. 12 no. 2 (2005), p. 231-243 Détail
Hassimiou Diallo
Relèvement d’un drapeau riemannien et drapeaux de Lie du tore hyperbolique $n+1$-dimensionnel
Vol. 12 no. 2 (2005), p. 245-258 Détail
Khalil El Mehdi
Prescribing $Q$-curvature on higher dimensional spheres
Vol. 12 no. 2 (2005), p. 259-295 Détail
Krzysztof Bogdan; Tomasz Jakubowski
Problème de Dirichlet pour les fonctions $\alpha $-harmoniques sur les domaines coniques
Vol. 12 no. 2 (2005), p. 297-308 Détail
Khodr Shamseddine; Martin Berz
Analytical properties of power series on Levi-Civita fields
Vol. 12 no. 2 (2005), p. 309-329 Détail
George Csordas; Alain Escassut
The Laguerre inequality and the distribution of zeros of entire functions
Vol. 12 no. 2 (2005), p. 331-345 Détail
Georges Maltsiniotis
Structures d’asphéricité, foncteurs lisses, et fibrations
Vol. 12 no. 1 (2005), p. 1-39 Détail
Nikolay V. Solodov
Cohomologies bivariantes de type cyclique
Vol. 12 no. 1 (2005), p. 41-78 Détail
Elena Olivos
A family of totally ordered groups with some special properties
Vol. 12 no. 1 (2005), p. 79-90 Détail
Ferdaous Kellil; Guy Rousseau
Transformation de Poisson sur un arbre localement fini
Vol. 12 no. 1 (2005), p. 91-116 Détail
Miloud Assal; Hacen Ben Abdallah
Generalized Besov type spaces on the Laguerre hypergroup
Vol. 12 no. 1 (2005), p. 117-145 Détail
Jamel El Kamel; Chokri Yacoub
Huygens’ principle and equipartition of energy for the modified wave equation associated to a generalized radial Laplacian
Vol. 12 no. 1 (2005), p. 147-160 Détail
A. Benaouda; A. Gmira; B. Hamri
Classification des solutions d’un problème elliptique fortement non linéaire
Vol. 12 no. 1 (2005), p. 161-180 Détail
Cui Minggen; Zhang Yanying
The Heisenberg uncertainty relation in harmonic analysis on $p$-adic numbers field
Vol. 12 no. 1 (2005), p. 181-193 Détail
Minggen Cui; Xueqin Lv
Weyl-Heisenberg frame in $p$-adic analysis
Vol. 12 no. 1 (2005), p. 195-203 Détail
Toka Diagana
Towards a theory of some unbounded linear operators on $p$-adic Hilbert spaces and applications
Vol. 12 no. 1 (2005), p. 205-222 Détail